# SDR DALA14000585802

- Difficulty date: January 3, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 40,594 hours, 13,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN LT DECK PLATE CORRODED IN MULTIPLE AREAS.  BLENDED OUT DAMAGED AREA AT MAIN CABIN LT DECK PLATE IAW SRM.  FOUND TO BE OUT OF LIMITS. REPAIRED AREA BS 1681.8, LBL 39.5 IAW ER/A 521528-14, REV ORIGINAL AND SRM.
